# SDR CA000209016

- Difficulty date: January 28, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 3150 · Central Warning
- Part: Control Panel
- Part number: 9728132012
- Condition: Failed
- Location: Cockpit
- Part time: 77 hours, 74 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, SEVERAL CAUTION AND WARNING ANNUNCIATOR LIGHTS CAME ON. THE ILLUMINATED LIGHTS CAME ON DIMMLY. THE AIRCRAFT RETURNED FO0R LANDING AND THE MAINTENANCE CREW REPLACED THE CENTRAL WARNING DISPLAY PANEL. THE PANEL WAS REPORTED TO BE EXTREMELY HOT WHEN REMOVED.
